# SDR UALA2011092905277

- Difficulty date: September 29, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 43,779 hours, 11,420 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Broken
- Location: Seat 5hj
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 5HJ SEAT AFT EMERGENCY LIGHT BROKEN OFF.  REPLACED LIGHT ASSY, OPS CHECKED GOOD.
